Jump to content
CrazyBoards.org

Recommended Posts

While on either Seroquel (Quetiapine) or Seroquel (Quetiapine) XR, did anyone wake up nightly, multiple times, in a sweat? Did it cause you to go off it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By morpheus
      Hello,
      Is it safe to take  regular Quetiapine 800mg all at night? Pdoc prescribed four 200mg tablets at night, but maximum single dose is 400mg.  If I want decent sleep I have to take all dose (800mg)  as a single dose at night. I'm feeling fine, no overdose symptoms, just little concerns about safety.
    • By Blahblah
      Been on Effexor (again) 4 months. Went up to 225mg, but the lethargy and apathy was getting worse, along with excessive sweating. I'm typically someone that runs more cold (usually takes a lot for me to sweat at all!) So this is upsetting. I've started working out everyday and after the warm-up, sweat is pouring down my face & neck. Sweat towel makes no difference. I get out of class and it looks like I just stepped out of shower.
      At moment I'm on 112mg and this sweating persists. Would going down to 75mg be better?? Anyone recommend something with the least amount of side effects (especially no weight gain or lethargy) I'm thinking maybe just screw it, and going on something easy/basic like low-dose Prozac (also makes me sort of apathetic, guess I can't escape that)
      I cannot take Glycopyrrolate (anticholinergic drug that reduces saliva, sweating, etc) because it worsens my severe dry eye syndrome & blurry vision. Lamictal + Ritalin have been moderately helpful (for stabilization, slight motivation) but I need a bit more antidepressant boost to cover some intermittent labile/low moods.
    • By dragonfly23
      For the last three months I have been lowering my Seroquel dose.    Well longer than that. Due to long term use I developed cataracts and my cholesterol is very high. 
      Over about a year I dropped from 700 to 400mg.  Easy peasy. 
      This last 400 has been awful. I am going slowly.  I get so sick.  Sweats, headaches, can’t eat, can’t sleep.   Like no sleep.    So I get to none.  Made it.  Doing well.  Two weeks out things are not good at all. 
      I cant even explain how my head is acting.    Not good on the mood spectrum (BP 1) I moved back to 50mg.  (Pdoc is on board) I can sorta sleep and other physical symptoms minimized. 
      I am rapid cycling and I am sure I am not hiding it well at work. 
      Looking for some insight into others experiences. 
      Did you get off successfully? 
      How long till negative symptoms were gone?
      Did you have to change to another AP?
      Thanks for any shared experiences in advance . 
    • By mjs190
      I'm currently on a cocktail of Seroquel XR at 600 mg and Lamictal at 150 mg. My Seroquel dose got this high because of a mixed episode, so as of now, thats likely where I'll stay for a while to keep things stable. I was at 400 mg which not only lacked the sedation of lower doses, but also came with a lessened appetite. But that all came back when I bumped up to 600 mg.
      I've put on 10-ish pounds or so in a month, and I'm not thrilled. I asked my doctor for a Metformin Rx to help with the metabolic side effects. She was hesitant, but agreed I may need something and actually leaned more towards Topamax instead. She wants me to try 1 more month of dieting and exercise to see if I can manage without adding another med.
      Now I'm leaning towards Topamax, since maybe it could have mood stabilizing properties to it, in addition to curbing appetite and helping me lose weight. I'm not overweight by any means, but I'm definitely hyper-vigilant about my body and tend to...obsess. 
      Has anyone taken Topamax and found that it (1) helped with appetite or weight control and (2) had positive effects on their illness?
×
×
  • Create New...